Show/Hide Right Push Menu漢堡選單漢堡選單漢堡選單
跳到主要內容區塊

教師

首頁 / 系所成員 / 教師
::: :::
符麥克
符麥克 教授
職稱 教授
校內分機 67390
電子郵件 mfuchs@nccu.edu.tw
個人網站 http://web.math.nccu.edu.tw/mfuchs/
類別 專任
研究專長 解析組合、演算分析、 賦距數論
期刊論文
  • 符麥克*, 2020.11, 'On binomial and Poisson sums arising from the displacement of randomly placed sensors, ' Taiwanese J. Math., Vol.24, No.6, pp.1353 - 1382.(SCI)(*為通訊作者)
  • 符麥克*, 2020.03, 'Correlation between Shapley values of rooted phylogenetic trees under the beta-splitting model, ' J. Math. Biol., Vol.80, No.3, pp.627-653.(SCI)(*為通訊作者)
  • 符麥克*, 2020.01, 'Distributional analysis of the extra-clustering model with uniformly generated phylogenetic trees, ' Electron. Commun. Probab., Vol.25, pp.13 pages.(SCI)(*為通訊作者)
回到頂端
回首頁 政治大學 網站導覽 English